Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Has had persistent pain above eye. Why suddenly? Why lymphnode is swollen?

Hello, My husband has had persistent pain above his right eye for about 2 weeks which at times turns into a throbbing pain. The lymph node on the right side of his neck is also swollen and the pain in his head radiates from his head all the way into his shoulder . The swollen node does not hurt when pressed but is painful when he has a throbbing headache . He has seen the doctor twice and he was first given amitryptiline which didn t help and now he has been given diclofenac which don t seem to help either. What could the problem be? Thanks in advance.
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hello m_u_k_t_i,
Amitryptilline is a psychiatric drug which is usually given for depressive illness, insomnia etc.
So your doctor may have suspected some psychiatric trouble for those symptoms.
Persistent pain above right eye for 2 weeks - he should get is head X-ray ed, and also consult a neurologist who may also ask for CT scan of head.
Since you say there is swollen lymphnode associated with head ache, the node must be biopsied and examined. if it is due to inflammation or infection,
he may be prescribed some antiinflammatory and antibiotics.
Diclofenanc is a analgesic which is given for pain;
It is better you consult a neurologist or preferably a neuropsychiatrist.
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor